Home Current Year Archive Files Authors Instructions Submission Login Contact
International Journal for Uncertainty Quantification

Impact factor: 3.259
5-Year Impact Factor: 2.547

Free Online Access

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Current Year

Volume 10, 2020 / Issue 1

DOI: 10.1615/Int.J.UncertaintyQuantification.v10.i1

Table of Contents:

SIMPLEX STOCHASTIC COLLOCATION FOR PIECEWISE SMOOTH FUNCTIONS WITH KINKS
1-24 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2019030208
SENSITIVITY ANALYSIS FOR STOCHASTIC SIMULATORS USING DIFFERENTIAL ENTROPY
25-33 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031610
OPTIMAL UNCERTAINTY QUANTIFICATION OF A RISK MEASUREMENT FROM A THERMAL-HYDRAULIC CODE USING CANONICAL MOMENTS
35-53 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2020030800
EXTENDING CLASSICAL SURROGATE MODELING TO HIGH DIMENSIONS THROUGH SUPERVISED DIMENSIONALITY REDUCTION: A DATA-DRIVEN APPROACH
55-82 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2020031935
UNCERTAINTY QUANTIFICATION OF DETONATION THROUGH ADAPTED POLYNOMIAL CHAOS
83-100 pages
DOI: 10.1615/Int.J.UncertaintyQuantification.2020030630
Begell house Digital Library - Whole Library in One Click